Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Half-homomorphisms of groups


Author: W. R. Scott
Journal: Proc. Amer. Math. Soc. 8 (1957), 1141-1144
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0095890-3
MathSciNet review: 0095890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. K. Hua, On the automorphisms of a sfield, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 386-389. MR 0029886 (10:675d)
  • [2] N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 479-502. MR 0038335 (12:387h)
  • [3] Flora Dinkines, Semi-automorphisms of symmetric and alternating groups, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 478-486. MR 0041140 (12:801a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0095890-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society